I have been taking Flexeril for TMJ and Fibromyalgia for 10 years, and would like to get off of it. I have had an pelvic injury and my muscles are weak and flabby, making my recovery longer. How do I get off of it without experience a lot of pain and/or muscle spasms?
You should talk to your doctor about the best way to get off Flexeril. You should not stop suddenly as you may experience withdrawal symptoms including nausea and headache.
You may need some additional pain relief. Good luck.
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jul 2010 • 2 answers
Updated 28 Dec 2010 • 1 answer
Updated 2 Mar 2014 • 3 answers
Updated 14 days ago • 8 answers
Updated 4 Nov 2017 • 1 answer